Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 134, NWS Wichita, KS

June 12, 2005McPherson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2005, 2:17 AM CDT for McPherson County, Kansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2005, 2:17 AM CDT (07:17 UTC)
Expired
Jun 12, 2005, 3:15 AM CDT
In force
58 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County McPherson County, KS

The radar

The Wichita radar (KICT), 78 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
561 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 120717
SVRICT
KSC113-120815-
/O.NEW.KICT.SV.W.0134.050612T0717Z-050612T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
217 AM CDT SUN JUN 12 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCPHERSON COUNTY IN CENTRAL KANSAS.

* UNTIL 315 AM CDT.

* AT 213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES WEST OF MOUNDRIDGE...OR ABOUT 10 MILES
  SOUTH OF MCPHERSON...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  GALVA...INMAN...MCPHERSON...MOUNDRIDGE...ROXBURY

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS.

HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.

LAT...LON 3818 9781 3818 9752 3858 9737 3858 9762

$$

ES
3 follow-up statements
000 
WWUS53 KICT 120727
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
226 AM CDT SUN JUN 12 2005

KSC113-120815-
/O.CON.KICT.SV.W.0134.000000T0000Z-050612T0815Z/
MCPHERSON KS-
226 AM CDT SUN JUN 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN MCPHERSON
COUNTY UNTIL 315 AM CDT...

AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THIS STORM WAS LOCATED
NEAR MOUNDRIDGE...OR 10 MILES SOUTHEAST OF MCPHERSON...AND MOVING
NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR GALVA BY  240 AM CDT.
  NEAR ROXBURY BY  305 AM CDT.

THIS IS A DANGEROUS THUNDERSTORM IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL UP TO THE SIZE OF 
GOLFBALLS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE 
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT 
AWAY FROM WINDOWS

LAT...LON 3818 9781 3818 9752 3858 9737 3858 9762

$$

ES
000 
WWUS53 KICT 120752
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
252 AM CDT SUN JUN 12 2005

KSC113-120815-
/O.CON.KICT.SV.W.0134.000000T0000Z-050612T0815Z/
MCPHERSON KS-
252 AM CDT SUN JUN 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN MCPHERSON
COUNTY UNTIL 315 AM CDT...

AT 248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THIS STORM WAS LOCATED
NEAR GALVA...OR 7 MILES EAST OF MCPHERSON...AND MOVING NORTHEAST AT
30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ROXBURY BY  310 AM CDT.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3818 9781 3818 9752 3858 9737 3858 9762

$$

ES
000 
WWUS53 KICT 120814
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
314 AM CDT SUN JUN 12 2005

KSC113-120824-
/O.EXP.KICT.SV.W.0134.000000T0000Z-050612T0815Z/
MCPHERSON KS-
314 AM CDT SUN JUN 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCPHERSON COUNTY HAS
BEEN ALLOWED TO EXPIRE...

AT 311 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3818 9781 3818 9752 3858 9737 3858 9762

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:00 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jun 11, 10:00 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
1000 PM CDT SAT JUN 11 2005

.UPDATE...

FORECAST HIGHLIGHT: ISSUANCE OF FLODD WATCH FOR ALL OF CENTRAL,
SOUTH-CENTRAL & SOUTHEAST KANSAS EFFECTIVE FROM 12 MIDNIGHT TONIGHT
THRU 6 AM MONDAY.

TONIGHT-SUNDAY NIGHT:
AIRMASS PRIMED & READY FOR WIDESPREAD TSRA FROM LATE TONIGHT THRU
EARLY MONDAY MORNING. PERSISTENT LOW PRESSURE SITUATED ALONG THE
FRONT RANGE FROM CO-NM ENABLING RICH SFC-850MB MOISTURE (DEWPOINTS OF
70F & 15-17C RESPECTIVELY) TO MIGRATE N/NE ACROSS THE OK/KS BORDER.
PRECIPITABLE WATER REACHES 150-200% OVER NEARLY ALL OF FORECAST AREA
BY EARLY SUNDAY MORNING & WITH NEARLY STATIONARY FRONT SETTING UP
CAMP IN W-E MANNER ACROSS CENTRAL KS BY EARLY TOMORROW MORNING, HAVE
DECIDED (AFTER COORDINATION WITH TOPEKA) TO ISSUE FLOOD WATCH FOR ALL
OF FORECAST AREA DURING THIS PERIOD. SEVERE THUNDERSTORMS ONCE AGAIN
POSE A THREAT AS NEGATIVELY-TILTED 500-300MB TROF LIFTS NE FROM NM/TX
BORDER TOWARD RED RIVER TO INDUCE DEEP-LAYER ASCENT. IN SUMMATION: A
VERY ACTIVE WEATHER PATTERN THRU MONDAY MORNING.
ES

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT SAT JUN 11 2005/

.DISCUSSION...

FORECAST CHALLENGES/CONCERNS REMAIN HEAVY RAINFALL/SEVERE WEATHER
POTENTIAL THROUGH EARLY MONDAY.

TONIGHT:
JUICY PRECIPITABLE WATER VALUES AT BETWEEN 1.50-1.75 WILL EXIST
ACROSS OUR COVERAGE WARNING AREA OVERNIGHT. AS WITH SURROUNDING
WEATHER OFFICES, WE REMAIN ON THE FENCE IN REGARDS TO A FLOOD WATCH
OVERNIGHT. EXPECT THE BEST CHANCES FOR CONVECTION WILL BE ACROSS MY
WESTERN AND SOUTHERN PERIPHERY WITH BEST CHANCES AFTER 06Z. NUMEROUS
BOUNDARIES EVIDENT ON VISIBLE SATELLITE IMAGERY THIS AFTERNOON...ONE
FROM SOUTHWEST KANSAS THROUGH CENTRAL KANSAS AND ANOTHER FROM THE
NORTHERN TEXAS PANHANDLE THROUGH NORTHWEST OKLAHOMA. MY FEAR IS THAT
A MCS MAY FORM ACROSS THE TEXAS PANHANDLE AND NORTHWEST OKLAHOMA AND
RIDE THE LATTER BOUNDARY UP THROUGH THE FORECAST AREA OVERNIGHT. THE
FLOW ALOFT IS RELATIVELY WEAK SO ANYTHING ABLE TO GET ORGANIZED OVER
THE AREA WOULD BE A PROLIFIC RAIN PRODUCER.

LATEST 18Z NAM MODEL HAS COME MORE IN LINE WITH THE 12Z GFS AND
DEVELOPS MCS FURTHER SOUTH ACROSS WESTERN OKLAHOMA OVERNIGHT AND
LIFTS CONVECTION NORTHEAST ACROSS SOUTH-CENTRAL AND EAST-CENTRAL
KANSAS BETWEEN 12Z-21Z ON SUNDAY. WITH THIS LATEST INFO WILL HOLD
OFF THE FFA FOR NOW AND LET LATER SHIFTS RE-EVALUATE. WILL RETAIN
MAINLY CHANCE POPS ACROSS THE AREA OVERNIGHT.

SUNDAY:
WHETHER WE SEE ANY LINGERING CONVECTION EARLY SUNDAY MORNING FROM
THE PREVIOUS NIGHT MAY SPELL SEVERE CHANCES FOR SUNDAY
AFTERNOON/EVENING. DEFINITELY FEEL A FLOOD WATCH WILL NEED TO BE
HOISTED SUNDAY EVENING AND OVERNIGHT AS ANOTHER STRONG NEGATIVELY
TILTED SHORTWAVE EJECTS ACROSS THE AREA. SEVERE WEATHER WILL BE
A THREAT DURING THE LATE AFTERNOON AND EVENING HOURS BEFORE TURNING
INTO A POTENTIAL HEAVY RAIN EVENT OVERNIGHT. WILL HOLD OFF ON
ISSUANCE NOW, BUT WOULD BE SURPRISED IF ONE THE NEXT TWO SHIFTS
DOESNT JUMP ON IT

MONDAY-TUESDAY:
WILL KEEP CHANCE OF CONVECTION ACROSS THE AREA MONDAY, WITH BEST
CHANCES FURTHER EAST, AS UPPER WAVE AND ASSOCIATED ENERGY SWING
THROUGH THE REGION. WILL END PRECIPITATION CHANCES MONDAY NIGHT FROM
THE WEST TO EAST AS MID-LEVEL VORTICITY AND ASSOCIATE SURFACE
BOUNDARY FINALLY GET KICKED SOUTH AND EAST. MODELS PROJECT THE
SURFACE BOUNDARY AND ASSOCIATED PRECIPITATION BE SOUTH ACROSS
OKLAHOMA ON TUESDAY SO WILL CONTINUE TO KEEP CONDITIONS DRY FOR THAT
DAY. THERE IS A SMALL THREAT OF THIS BOUNDARY RETURNING NORTHWARD
WEDNESDAY INTO THURSDAY, BUT FOR NOW WILL KEEP THESE PERIODS DRY.

WEDNESDAY-SATURDAY:
VERY FEW CHANGES HERE AS ONGOING FORECAST HAS A GOOD GRASP ON THE
SITUATION. A FAIRLY STRONG UPPER RIDGE WILL MOVE INTO THE SOUTHERN
AND CENTRAL PLAINS FROM THE WEST ON WEDNESDAY AND BECOME ENTRENCHED
OVER THE AREA THROUGH THE EXTENDED. WITH THIS OMEGA BLOCKING PATTERN
ACROSS OUR AREA, TWO LARGE UPPER LOWS WILL BE SITUATED ON EITHER
SIDE OF IT ACROSS THE PACIFIC NORTHWEST AND NORTHEAST U.S. WILL
CONTINUE TO KEEP THIS PERIOD DRY AND TEMPERATURES NEAR OR JUST BELOW
CLIMATOLOGICAL NORMALS. AS PREVIOUS FORECASTER STATED, MODELS ARE
SUGGESTING THAT OUR WEATHER MAY BE INFLUENCED MORE BY THE EASTERN
CONUS TROUGH DURING THIS PERIOD WHICH COULD KEEP TEMPERATURES IN THE
LOWER 80S WITH A NORTHERLY WIND FLOW COMPONENT.

&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  83  67  85 /  50  60  70  30
HUTCHINSON      64  83  66  83 /  50  60  70  30
NEWTON          65  84  67  84 /  40  60  70  40
ELDORADO        65  83  67  85 /  40  60  70  40
WINFIELD-KWLD   65  85  68  86 /  50  60  70  40
RUSSELL         62  80  61  82 /  30  60  70  30
GREAT BEND      62  80  61  82 /  40  60  70  30
SALINA          64  83  65  83 /  30  60  70  30
MCPHERSON       64  84  66  84 /  40  60  70  30
COFFEYVILLE     66  85  69  87 /  40  50  70  50
CHANUTE         66  84  69  87 /  30  50  70  50
IOLA            66  84  68  87 /  30  50  70  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT FROM 1 AM SUNDAY UNTIL 7 AM CDT MONDAY
FOR THE FOLLOWING ZONES...ALLEN...BARTON...BUTLER...CHASE...
CHAUTAUQUA...COWLEY...ELK...ELLSWORTH...GREENWOOD...HARPER...
HARVEY...KINGMAN...LABETTE...LINCOLN...MARION...MCPHERSON...
MONTGOMERY...NEOSHO...RENO...RICE...RUSSELL...SALINE...
SEDGWICK...SUMNER...WILSON...AND WOODSON.

&&

ES/
Hazardous weather outlook, Jun 11, 4:00 PM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
400 PM CDT SAT JUN 11 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-121200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
400 PM CDT SAT JUN 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING, BUT BETTER
CHANCES WILL EXIST AFTER MIDNIGHT. THESE STORMS ARE NOT EXPECTED TO
POSE MUCH OF A SEVERE WEATHER THREAT, HOWEVER, ANY STORM THAT
DEVELOPS WILL POSE A HEAVY RAIN THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL
WILL BE POSSIBLE SUNDAY MORNING THROUGH MONDAY MORNING. FLOODING
LOOKS LIKE A STRONG POSSIBILITY SUNDAY OVERNIGHT, ESPECIALLY SOUTH
AND EAST OF A HUTCHINSON TO MARION LINE , SO PLEASE STAY TUNED FOR
SUBSEQUENT HAZARDOUS WEATHER OUTLOOKS. ADDITIONALLY, SEVERAL RIVERS
ACROSS THE AREA WILL LIKELY EXCEED FLOOD STAGE OVER THE NEXT FEW
DAYS, SO PLEASE STAY TUNED IF YOU HAVE INTERESTS ALONG AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY. ALSO...RAINFALL
AND ANY FLOODING REPORTS ARE ALWAYS GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

COOK/SEDLOCK

In the hours before

Special weather statement, Jun 12, 1:21 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
121 AM CDT SUN JUN 12 2005

KSZ067-120715-
RENO-
121 AM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RENO COUNTY...

AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF ARLINGTON...OR 13 MILES
NORTHWEST OF KINGMAN...AND MOVING NORTH AT 20 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KETCHAM
Special weather statement, Jun 12, 2:00 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
200 AM CDT SUN JUN 12 2005

KSZ053-070-120730-
CHASE-GREENWOOD-
200 AM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHASE AND GREENWOOD COUNTIES...

AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 10 MILES SOUTHEAST OF MATFIELD GREEN...OR 18
MILES NORTHWEST OF EUREKA...AND MOVING NORTHEAST AT 20 MPH.

HAIL TO AROUND 1/2 INCH DIAMETER...WINDS OF 40 TO 50 MPH AND HEAVY
RAINS ARE EXPECTED WITH THESE THUNDERSTORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE THUNDERSTORMS INTENSIFY
AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. BE ALERT FOR LOCALIZED FLOODING, ESPECIALLY IN LOW-LYING AND
POOR DRAINAGE AREAS.

ES
Special weather statement, Jun 12, 2:01 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
201 AM CDT SUN JUN 12 2005

KSZ091-120800-
HARPER-
201 AM CDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER COUNTY...

AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHARON TO ATTICA TO
WALDRON...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:12 AM CDTFlash Flood WarningICTChase6 hr
Jun 12, 1:15 PM CDTSevere Thunderstorm WarningICTButler45 min
Jun 12, 1:29 PM CDTSevere Thunderstorm WarningICTChautauqua46 min
Jun 12, 1:45 PM CDTSevere Thunderstorm WarningICTChase, Greenwood45 min
Jun 12, 2:24 PM CDTSevere Thunderstorm WarningICTGreenwood66 min
Jun 12, 2:32 PM CDTSevere Thunderstorm WarningICTElk, Wilson65 min
Jun 12, 2:58 PM CDTFlash Flood WarningICTButler, Chase6 hr
Jun 12, 2:59 PM CDTSevere Thunderstorm WarningICTChautauqua61 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningICTWilson, Woodson67 min
Jun 12, 4:00 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.